MathSciNet Relay Station
MathSciNet bibliographic data
MR746047 20D08 (51B25 51E25)
Ronan, M. A.; Stroth, G. Minimal parabolic geometries for the sporadic groups. European J. Combin. 5 (1984), no. 1, 59–91.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement